Pm numbers, ambiguity, and regularity
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 3, pp. 261-275.
@article{ITA_1993__27_3_261_0,
     author = {Cameron, H. A. and Wood, D.},
     title = {Pm numbers, ambiguity, and regularity},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {261--275},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {3},
     year = {1993},
     zbl = {0806.11007},
     mrnumber = {1227945},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1993__27_3_261_0/}
}
TY  - JOUR
AU  - Cameron, H. A.
AU  - Wood, D.
TI  - Pm numbers, ambiguity, and regularity
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1993
DA  - 1993///
SP  - 261
EP  - 275
VL  - 27
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1993__27_3_261_0/
UR  - https://zbmath.org/?q=an%3A0806.11007
UR  - https://www.ams.org/mathscinet-getitem?mr=1227945
LA  - en
ID  - ITA_1993__27_3_261_0
ER  - 
Cameron, H. A.; Wood, D. Pm numbers, ambiguity, and regularity. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 3, pp. 261-275. http://www.numdam.org/item/ITA_1993__27_3_261_0/

[ABS89] J.-P. Allouche, J. Betrema and J. O. Shallit, Sur des points fixes de morphismes d'un monoïde libre, Informatique Théorique et Applications/Theoretical Informatics and Applications, 23, (3), 1989, pp. 235-249. | Numdam | MR 1020473 | Zbl 0691.68065

[Cam91] H. A. Cameron, Extremal Cost Binary Trees, Ph. D. thesis, University of Waterloo, 1991.

[CW93] H. A. Cameron and D. Wood, The maximal path length of binary trees, Discrete Applied Mathematics, to appear, 1993. | Zbl 0821.68094

[Fra85] A. S. Fraenkel, Systems of numeration, The American Mathematical Monthly, 92, (2), 1985, pp. 105-114. | MR 777556 | Zbl 0568.10005

[Sha91] J. Shallit, Numeration Systems, linear recurrences, and regular sets, Technical Report CS-91-32, University of Waterloo, July 1991.